Published articles

Published articles 1 records found  Search took 0.02 seconds. 
6 p, 448.6 KB Periodic orbits and their stability in the Rössler prototype-4 system / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)
2012 - 10.1016/j.physleta.2012.05.035
Physics Letters. A, Vol. 376 (2012) , p. 2234-2237  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.